Pain Relief PM
WOONSOCKET PRESCRIPTION CENTER,INCORPORATED
FULL PRESCRIBING INFORMATION: CONTENTS*
FULL PRESCRIBING INFORMATION
Acetaminophen 500 mg
Diphenhydramine HCl 25 mg
temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- with any other product containing diphenhydramine, even one used on skin
- if you are allergic to acetaminophen or any of the inactive ingredients in this product
- in children under 12 years of age
- liver disease
- a breathing problem such as emphysema or chronis bronchitis
- trouble urinating due to an enlarged prostate gland
- taking the blood thinning drug warfarin
- taking sedatives or tranquilizers
- drowsiness will occur
- avoid alcoholic beverages
- do not drive a motor vehicle or operate machinery
- sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness.
- new symptoms occur
- redness or swelling is present
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
These could be signs of a serious condition.
ask a health professional before use.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see overdose warning)
- adults and children 12 years and over
- take 2 gelcaps at bedtime
- do not take more than 2 gelcaps of this product in 24 hours.
- children under 12 years: Do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.
- store at 25ºC (77ºF); excursions permitted between 15°-30°C (59°-86°F)
- see end flap for expiration date and lot number
ammonium hydroxide, colloidal silicon dioxide, croscarmellose sodium, FD&C blue #1, FD&C red #3, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, simethicone, stearic acid, titanium dioxide
Compare to the active ingredients in Extra Strength TYLENOL® PM*
PAIN RELIEF PM
RAPID RELEASE GELCAPS
ACETAMINOPHEN, DIPHENHYDRAMINE HCl
Pain Reliever / Nighttime Sleep Aid
*This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Extra Strength TYLENOL®.
Distributed by: CVS Pharmacy, Inc.
One CVS Drive, Woonsocket, RI 02895
© 2013 CVS/pharmacy
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
Pain Relief PM
Acetaminophen, Diphenhydramin HCl CAPSULE, GELATIN COATED